# SDR FDEA202103080603

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 34,492 hours, 20,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35041
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION BETWEEN STA. 333.45/362.25 AND RBL 17 DOT 09/47 REMOVED AND REPLACED SEAT TRACK BETWEEN STA. 333.45/362.25 RBL 17 IAW SRM 51-40-02,   MAJOR REPAIR.
